# SDR R61A201509090683

- Difficulty date: September 9, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N107HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000165
- Aircraft time: 22,482 hours, 17,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17085669001
- Condition: Corroded
- Location: Frames 86-89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT LT BEAM Y= -10.748, FRAME 86-89 IS CORRODED.  MAINTENANCE  R & R LT BEAM Y= -10.748 FRAME 86-89 IAW SRM 170/175 51-41-01, 51-43-01, 51-40-02, PN 170-85669-001 BEAM.
